# SDR DALA2022030701480

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 89,830 hours, 23,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 FOUND CORROSION AT MID-LAV DUMP VALVE CUT-OUT. CORRECTIVE ACTION: REMOVED MID LAV DUMP VALVE ASSY TO ACCESS CORRODED AREA PER B757 AMM 38-32 (562634). C/W COMPLETION OF STEPS 1,2,3,4,5 AND 6 IAW PRI 597635-14 REV 1. TRANSFERRED TO NON-ROUTINE #1. SUMMARY OF NON-ROUTINE #1. PERFORMED ALL STEPS OF ER/A 597635-14 REV ORIGINAL. ALL RII STEPS COMPLETE. OPERATIONAL AND LEAK CHECK OF MID LAV SYSTEM COMPLETE. (8491843)
